Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Z. Ditzian and V. Totik
Title: Moduli of smoothness
Additional book information: Springer Series in Computational Mathematics, Springer-Verlag, New York, Berlin and Heidelberg, 1987, ix+225 pp., $54.90. ISBN 0-387-96536-x.

References [Enhancements On Off] (What's this?)

  • 1. K. G. Ivanov, Converse theorems for approximation by Bernstein polynomials in 𝐿_{𝑝}[0,1](1<𝑝<∞), Constr. Approx. 2 (1986), no. 4, 377–392. MR 892163,
  • 2. R. L. Stens, Approximation stetiger Funktionen durch algebraische Polynome und ihre Charakterisierung durch gewichtete Lipschitzbedingungen, Habilitationsschrift, RWTH Aachen, 1981.
  • 3. Xin Long Zhou, Global approximation theorems for modified Szász-Mirakyan and modified Baskakov operators in 𝐿_{𝑝} space, J. Hangzhou Univ. Natur. Sci. Ed. 10 (1983), no. 2, 159–167 (Chinese, with English summary). MR 748573
    Xin Long Zhou, On the order of approximation by Bernstein-Kantorovich polynomials in the spaces 𝐿_{𝑝}[0,1], Adv. in Math. (Beijing) 14 (1985), no. 2, 147–157 (Chinese). MR 842550

Review Information:

Reviewer: Paul L. Butzer
Reviewer: Erich van Wickeren
Journal: Bull. Amer. Math. Soc. 19 (1988), 568-572
American Mathematical Society